Bulletin of the American Mathematical Society

A new proof of Hilbert's Nullstellensatz

Oscar Zariski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 362-368.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510605

Mathematical Reviews number (MathSciNet)
MR0020075

Zentralblatt MATH identifier
0032.26001

Citation

Zariski, Oscar. A new proof of Hilbert's Nullstellensatz. Bull. Amer. Math. Soc. 53 (1947), no. 4, 362--368. https://projecteuclid.org/euclid.bams/1183510605


Export citation

See also

  • This work is cited by: Richard Brauer. A note on Hilbert's Nullstellensatz. Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 894--896.